# SDR UALA2010071502529

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,207 hours, 12,465 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Part serial: 22146
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT IAW MM. DOES NOT COME ON WHEN EMERGENCY LIGHTS ARE ON.
